Closed‐form expressions for “chemical theory” of associating mixtures

Scott W. Campbell, Ioannis Economou, Marc D. Donohue

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)611-614
Number of pages4
JournalAICHE Journal
Volume38
Issue number4
DOIs
Publication statusPublished - 1992
Externally publishedYes

Fingerprint

Equations of state
Hydrogen
Mathematical models

ASJC Scopus subject areas

  • Biotechnology
  • Environmental Engineering
  • Chemical Engineering(all)

Cite this

Closed‐form expressions for “chemical theory” of associating mixtures. / Campbell, Scott W.; Economou, Ioannis; Donohue, Marc D.

In: AICHE Journal, Vol. 38, No. 4, 1992, p. 611-614.

Research output: Contribution to journalArticle

Campbell, Scott W. ; Economou, Ioannis ; Donohue, Marc D. / Closed‐form expressions for “chemical theory” of associating mixtures. In: AICHE Journal. 1992 ; Vol. 38, No. 4. pp. 611-614.
@article{3189ad498c464261b3ab48b6916a102b,
title = "Closed‐form expressions for “chemical theory” of associating mixtures",
author = "Campbell, {Scott W.} and Ioannis Economou and Donohue, {Marc D.}",
year = "1992",
doi = "10.1002/aic.690380415",
language = "English",
volume = "38",
pages = "611--614",
journal = "AICHE Journal",
issn = "0001-1541",
publisher = "American Institute of Chemical Engineers",
number = "4",

}

TY - JOUR

T1 - Closed‐form expressions for “chemical theory” of associating mixtures

AU - Campbell, Scott W.

AU - Economou, Ioannis

AU - Donohue, Marc D.

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=0026849154&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0026849154&partnerID=8YFLogxK

U2 - 10.1002/aic.690380415

DO - 10.1002/aic.690380415

M3 - Article

VL - 38

SP - 611

EP - 614

JO - AICHE Journal

JF - AICHE Journal

SN - 0001-1541

IS - 4

ER -